67.2K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Kadcyla

4 REPLIES 4
mymaria
Member

Re: Kadcyla

Good to know I’ll ask about taking break from tamoxifen, yes I’ll push through the outcome seems good glad All my side effects are common and there are others that are pushing through.. thanks for the link 

mymaria
Member

Re: Kadcyla

Yeah I’m starting to get peripheral  neuropathy too, I’ll ask about getting a break see if that helps. Thank you, it’s nice to see people go through the whole treatment. 

silvertong
Member

Re: Kadcyla

@mymaria I've recently completed 14 treatments. I had a 3 month break halfway through because my main problem was peripheral neuropathy. I still have some residual problems with my feet but I was determined to finish the course. Those side effects mentioned by @MaryJane are all too familar. I was also on Tamoxifen throughout.

Keep telling your team - they should offer some solution(s) based on your specific case. Don't just suffer through.

MaryJane
Member

Re: Kadcyla

Hello mymaria

I'm also on kadcyla since Feb. Had been expecting just Herceptin.  Now had 5 of 14 cycles. This is quite a new treatment for primary - only NICE approved in UK last year- so I have found info on UK sites a bit limited. There is more on the American site where it has been used for longer which I found helpful & certainly comments there about others who have found it hard going so you are not alone. For me it's fatigue, neuropathy, nosebleeds & constipation but does seem to vary each time.

https://community.breastcancer.org/forum/80/topics/874047?page=13#post_5666419

Treatment does seem to have good outcomes if you can get through it so would say worth hanging in there if you can.  My oncologist has delayed start of hormones for now - wonder if worth discussing with your oncologist if option to pause tamoxifen whilst on kadcyla?

Hang in there... it's a long road we are on.

 

 

mymaria
Member

Kadcyla

my onco insisted I switch to kadcyla from herceptin.. I did in January 2021 the first treatment went good, it was long.  The 2nd 3rd and 4th not well I had reactions (face numb, chest pain, tremors) tried again it got adjusted 20% less and way more pre meds that worked.. going in this time I felt good about it, got done w treatment as I was walking out boom face numb and chills… not sure I want to continue… does it get better ? Is it worth it? Can’t my body handle this?  I’m also on tamoxifen so the side effects of both are awful.. the chills are the worst every day lots throughout the day, leg pain, I lost interest in so much it’s depressing.. Wondering who has had the full 14 treatments ? And can give me more info. Im half way.